Oral Candida-Albicans Biotypes in Chinese Patients with and Without Oral Candidosis

Xu, YY and Samaranayake, LP (1995) Oral Candida-Albicans Biotypes in Chinese Patients with and Without Oral Candidosis. Archives of Oral Biology, 40 6: 577-579. doi:10.1016/0003-9969(94)00196-I


Author Xu, YY
Samaranayake, LP
Title Oral Candida-Albicans Biotypes in Chinese Patients with and Without Oral Candidosis
Journal name Archives of Oral Biology   Check publisher's open access policy
ISSN 0003-9969
Publication date 1995-06
Sub-type Other
DOI 10.1016/0003-9969(94)00196-I
Volume 40
Issue 6
Start page 577
End page 579
Total pages 3
Language eng
Keyword Candida Albicans
Oral
Biotypes
Chinese
Health
Disease
Infection
Q-Index Code CX
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Other
Collection: ResearcherID Downloads
 
Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 11 times in Thomson Reuters Web of Science Article | Citations
Scopus Citation Count Cited 18 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Wed, 12 Feb 2014, 09:30:14 EST by System User on behalf of Scholarly Communication and Digitisation Service